On the dependence of functions on their variables

Andrzej Ehrenfeucht, Jeff Kahn, Roger Maddux, Jan Mycielski

Research output: Contribution to journalArticlepeer-review

8 Scopus citations
Original languageEnglish (US)
Pages (from-to)106-108
Number of pages3
JournalJournal of Combinatorial Theory. Series A
Volume33
Issue number1
DOIs
StatePublished - Jul 1982
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this